Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrewm32

So its been just about a month now Since starting

Recommended Posts

I'm 210lbs, and I'm on 80/mg a day.

I would say I've yet to experience an initial break out. Infact my skin starting drying out immediately. It's been nearly 30 days and I've yet to have a bad breakout, though I am breaking out.

Side Effects thus Far:

I have started to notice my hair seems to be thinning, and a few strands coming out if I run my hand through my hair a few times. It's not a normal amount but its nothing drastic. However, I havent had to have a haircut yet and I usually have to get one once a month or month and a half. It's hardly grown out much since I had my last haircut over a month ago..this does worry me.

My scalp flakes like crazy and I can't seem to get it under control, if I run my hand through my hair, flakes go everywhere. I've used several different shampoo's but I can't find the right one to take care of it.

Dry lips, but they dont crack really. I've only had one minor slit in the middle of my bottom lip and it healed over night, wasn't that bad of a crack.

Dry skin patches on the arms, again not bad, you can notice if you stare at it though. Dry flaking skin on my cheeks and nose, basically peeling.

The inside of my nose is very dry but it isn't uncomfortable. I have not had a nose bleed, but the mucus inside my nose dries out and if I blow it, most of the dried mucus is mixture of dried blood and regular mucus color(Sorry if this is..rather disgusting but I wanted whoever read this to see what my side effects were a good idea of what it was). I'm not sure if this is good or bad yet.

Im one month in and yes I'm still getting acne but its not as bad. I have tons of red marks on both sides of my cheeks with pretty bad scaring, worse than I thought it was going to be. I will probably have to have some skin smoothing treatments after my accutane course.

No signs of depression, no mood swings.

No vision problems, or problems wearing my contacts. Slight dry eyes every now and then.

I have had some pain i my ankles, and lower back, but nothing serious.

Sometimes I wake up fairly exhausted..but part of that is my work shift, but I did notice a lack in energy after being on the medication for 2 weeks.

So that's my month report. I just had my bloodtest and waiting for the results so I can go back to the derm for my second prescription.

-Andrew

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×